I was on Lexapro for two years, however it made me gain a lot of weight and I was an insomniac on it. My doctor switched me from that to Buspar, I was taking 5 mg twice a day. Right after I started taking it I noticed my anxiety was worse than ever before and my mind was racing. My doctor then increased it to 7.5 mg twice a day. At first it seemed to help, but I started noticing that my morning dose makes me very dizzy and fatigued. I feel so tired and just not in the mood to do anything now. I’m frustrated because I just want to find something that works and I don’t know what to do.
regnell; If I were you yes or ask the doctor to put you on something that is like Lexapro but is weight neutral meaning you don't gain weight as you do with Lexapro. The Buspar your taking is mainly for anxiety and sometimes for a while when you start it the Buspar can increase the anxiety for many people, And if you did not taper off of the Lexapro you could also be getting withdrawals from it and it can cause even more anxiety. Anyway yes, you need a good sit down and discuss your medications with the doctor and ask him what is the next step. Please keep the chin up you will be fine it just takes time to get all of this together. have a good weekend and please feel free to write back anytime for extra help it seems it does help when you talk to people like us that know how these thing work and you're not alone. Chuck1957
Hi I was wondering if you successfully stayed on buspar and upped your dose or not? I am in the process of slowing getting off lexapro and was also on a low dose of buspar and considering just taking buspar for my anxiety. Did you loose weight after going off lexapro? I have had weight gain and I just can’t do it anymore!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2014 • 1 answer
Posted 19 Sep 2015 • 10 answers
Posted 26 Sep 2015 • 9 answers
Posted 30 Aug 2016 • 2 answers
Posted 19 Mar 2017 • 1 answer